# SDR SWAA2020062654977

- Difficulty date: June 10, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 48,392 hours, 29,038 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER INSPAR RIB ASSEMBLY #4 (STAB STA. 120.30) HAS A CRACK IN LOWER FLANGE OF 4TH STIFFENER FROM FRONT. / ACCOMPLISHED REPAIR IAW SRM 55-10-06-2R-4.
